# SDR 97ZZZX1428

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259US
- Make and model: Boeing 727251
- Aircraft serial: 19978
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lap Seam
- Condition: Corroded
- Location: Bs 1170 S20l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF SB 727-53-0072 R5, LAP SEAM 520L AT STA 1170 WAS FOUND BULGING WITH POPPED RIVET HEADS IN THE LAP.  LEVEL 2 CORROSION WAS NOTED BEHIND THE LAP SEAM WHEN OPENED UP FOR REPAIR.
